Patient : Sir,
I am 20 years old.Due to some reasons,I am having a great depression and anxiety.So I consulted a psychiatrist and he prescribed me the following medicines.
1. Sertaline 100mg
2. Buspin S
3. Etirest 0.5 mg
I am having these medicines for the last two 45 days (now also continuing).Now I have got no interest in sex.Earlier I used to masturbate,watch sex videos and enjoyed sexual thoughts.But I have got no interest in sex nowadays.I don't have even any sexual thoughts.Since there is no erection I am also not masturbating for the last one month.What shall I do now to increase my interest in sex?Please help me sir!
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.